# SDR CALA2019020400213

- Difficulty date: February 4, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 105,409 hours, 16,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 346 RBL 30-50 FLOORBEAM FOUND CORRODED CABIN STA 346 BL 0 TO RT MOST O/B. FLOORBEAM UPPER CHORD REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 AND ATTACH FORM 44.0008 MAINTENANCE WORKSHEET ITEM 1-24 WORK ACCOMPLISHED BS346 FLOORBEAM ORIGINAL THICKNESS 0.090" BLENDED OUT D0.030" X W1" X L1" OUT OF SRM 53-00-51 ALLOWABLE DMG 1 FIG 101 LIMIT.
